# SDR HEEA0014663

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER OUT, HESITATING AND UNIT WOULD NOT RECEIVE 138-139 MHZ RANGE.
